Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 17, 2015, 10:14 PM CDT for Jim Hogg County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 10:14 PM CDT (03:14 UTC)
- Expired
- Apr 17, 2015, 10:44 PM CDT
- In force
- 30 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 6:57 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
720
WUUS54 KBRO 180314
SVRBRO
TXC247-180400-
/O.NEW.KBRO.SV.W.0019.150418T0314Z-150418T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1014 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 1100 PM CDT
* AT 1013 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH FORK ESTATES...OR NEAR
HEBBRONVILLE...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH
SCHOOL...GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES AND
HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR PORTIONS OF
DEEP SOUTH TEXAS.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2706 9847
2723 9895 2726 9896 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 0313Z 294DEG 32KT 2727 9874
$$
CACERES1 follow-up statement
731
WWUS54 KBRO 180344
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1044 PM CDT FRI APR 17 2015
TXC247-180354-
/O.CAN.KBRO.SV.W.0019.000000T0000Z-150418T0400Z/
JIM HOGG TX-
1044 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JIM HOGG COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2706 9847
2723 9895 2726 9896 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 0341Z 294DEG 32KT 2716 9846
$$
CACERESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 9:32 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 17, 9:32 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 932 PM CDT FRI APR 17 2015 .DISCUSSION...TORNADO WATCH 70...PREVIOUSLY IN EFFECT FOR ZAPATA AND JIM HOGG COUNTIES...IS NOW ALSO IN EFFECT FOR BROOKS...STARR ...AND HIDALGO COUNTIES PER DISCUSSION WITH STORM PREDICTION CENTER AND ONGOING EVOLUTION OF SEVERE THUNDERSTORMS OVER ZAPATA AND STARR COUNTIES. SHORT TERM PRODUCTS UPDATED. && .PREV DISCUSSION... /ISSUED 716 PM CDT FRI APR 17 2015/ DISCUSSION...STORM PREDICTION CENTER HAS DROPPED A TORNADO WATCH ON ZAPATA AND JIM HOGG COUNTIES OF DEEP SOUTH TEXAS UNTIL 2 AM CDT SATURDAY MORNING. CURRENT RADAR IMAGERY SHOWS BIG THUNDERSTORMS FIRING UP OVER NUEVO LEON STATE IN MEXICO AND HEADING TOWARDS ZAPATA COUNTY AND WFO CRP/S WEBB COUNTY. SHORT TERM PRODUCTS UPDATED. PREV DISCUSSION... /ISSUED 651 PM CDT FRI APR 17 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...MID TO HIGH LEVEL CLOUDINESS CONTINUES TO STREAM OVERHEAD COURTESY OF SOUTHWEST FLOW ALOFT. IN ADDITION... SOUTHEAST FLOW AT THE SURFACE IS FEEDING LOW TO MID LEVEL MOISTURE SUPPORTING LOW LEVEL CLOUDS WITH MVFR TO LOW END VFR CEILINGS ACROSS DEEP SOUTH TEXAS THIS EVENING. MID LEVEL ENERGY ALONG WITH OUT FLOW BOUNDARIES WILL INCREASE THE POTENTIAL FOR CONVECTION LATER THIS EVENING ACROSS THE NORTHERN RANCHLANDS. THERE IS STILL A POTENTIAL FOR THESE STORMS TO DRIFT SOUTH AND EAST INTO THE RIO GRANDE VALLEY TONIGHT AND PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. CEILINGS WILL GRADUALLY LOWER FROM MVFR LATE THIS EVENING TO IFR CLOSER IN THE EARLY MORNING HOURS WITH THE POTENTIAL OF VCTS/TSRA LATER TONIGHT. CEILINGS WILL GRADUALLY BEGIN TO INCREASE SATURDAY MORNING WITH VCSH POSSIBLE THROUGH LATE MORNING. PREV DISCUSSION... /ISSUED 308 PM CDT FRI APR 17 2015/ SHORT TERM....SHORT TERM /NOW THROUGH SATURDAY NIGHT/...LATEST SATELLITE AND WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL LOW SPINNING OVER NM AND SOUTHERN CO AS IT MOVES EAST. MEANWHILE SUBTROPICAL JET UNDERNEATH THIS SYSTEM IS MOVING ACROSS MX INTO SOUTH CENTRAL TEXAS THIS AFTERNOON KEEPING THE AREA UNDER FAVORABLE DIFFLUENT FLOW ALOFT. RICH LOW LEVEL MOISTURE IS IN PLACE OVER DEEP SOUTH TEXAS WITH LATEST KBRO 12Z SOUNDING SHOWING PRECIPITABLE VALUES OF 1.94 INCHES WITH A VERY MOIST SOUNDING. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE WEST PORTION OF THIS MOIST AIR MASS. THE LATEST 18Z KBRO SPECIAL SOUNDING IS SHOWING A CAP WITH THAT SW FLOW ALOFT WITH STILL SFC BASED CAPE AROUND 3200 J/KG AND PWATS OF 1.88 INCHES. THIS WILL LIMIT SOME WHAT THE THUNDERSTORMS DEVELOPMENT BUT AS FEW ISOLATED SHOWERS AND THUNDERSTORMS COULD POSSIBLY BECOME STRONG AS THE WINDS ALOFT INCREASE PROMOTING THE RISK OF ROTATION IN SOME OF THE STORMS. THE POTENTIAL IS STILL POSSIBLE FOR HAIL AND STRONG DAMAGING WINDS. THE HIGHEST POTENTIAL TO SEE SOME STRONG STORMS REMAIN IN THE EDGE OF THE CWA EXTENDING FROM NORTHERN ZAPATA...JIM HOGG AND BROOKS. FURTHER SOUTHEAST INTO STARR...HIDALGO...WILLACY AND CAMERON...THE RISK IS LESS WITH ONE ISOLATED CASE POSSIBLE BUT NOT AS HIGH OF A POTENTIAL. THE PRECIPITATION AMOUNTS ARE EXPECTED IN THE HALF TO ONE INCH TOTAL IN THE NEXT 24 HOURS AND AN ADDITIONAL INCH POSSIBLE WITH THE HEAVIEST STORMS. TIMING FOR THE NORTHERN COUNTIES WILL BE BETWEEN BETWEEN 4 TO 7 PM AND EVEN LATER IN THE NIGHT FOR THE RGV. DUE TO THE CLOUD COVER AND EXPECTED PRECIPITATION TEMPERATURES WILL REMAIN STEADY IN THE MID 70S ACROSS THE CWA. TONIGHT AND SATURDAY...THE UPPER LEVEL LOW OVER NM KEEPS ITS EASTWARD TRAJECTORY WITH THE SUBTROPICAL JET SLIGHTLY WEAKENING. CONVECTION OVER THE NORTH WILL PROPAGATE SOUTHEAST INTO THE LOWER VALLEY AS THE NIGHT PROGRESSES. ABUNDANT LOW LEVEL MOISTURE IS STILL IN PLACE WHICH WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO CONTINUE OVERNIGHT. LOW TEMPERATURES WILL BE IN THE LOW 70S. SECOND ROUND OF CONVECTION DEVELOPS OVER CRP AND MOVES SOUTHEAST ACROSS THE AREA ESPECIALLY EARLY IN THE MORNING AND EARLY AFTERNOON. GFS/ECMWF 12Z MODEL RUN ARE SHOWING AN AREA OF DRY AIR WRAP AROUND THE SWESTERLY FLOW MOVING INTO THE AREA AS DRY LINE IS PUSH EAST WITH THE UPPER LOW. THIS WILL PROVIDE A BREAK OF CONVECTION ESPECIALLY LATE AFTERNOON HOURS SATURDAY. AS THE DRY AIR MOVES INLAND...THERE WILL BE MORE BREAK IN THE CLOUDS IN THE AFTERNOON WITH TEMPERATURES REACHING THE MID TO LOW 80S ACROSS THE CWA. BY SATURDAY NIGHT...DRY AIR OVER THE AREA AND THE UPPER LEVEL LOW FURTHER EAST FROM THE AREA...THE POTENTIAL FOR CONVECTION DIMINISHES LOWERING FOR THE REMAINDER OF THE NIGHT TO AROUND 20 PERCENT. LONG TERM.../SUNDAY THROUGH FRIDAY/...ACTIVE WEATHER PATTERN CONTINUES INTO TUESDAY BEFORE POSSIBLE LIMITED DRIER WEATHER PATTERN SETS IN MID TO LATE IN THE WORK WEEK. BIGGER THEN EXPECTED CHANGES FOR SUNDAY THROUGH TUESDAY ARE IN THE OFFERING WITH THE APPROACH AND PASSAGE OF A MODERATELY STRONG APRIL COLD FRONT. BIG PICTURE INDICATES THE UPPER LOW OPENING UP AND BECOMING ABSORBED INTO A LARGER TROUGH MOVING OUT OF CANADA SUNDAY. THIS SENDS AND COLD FRONT SOUTH INTO OUR REGION SUNDAY NIGHT INTO MONDAY. MODEL SOUNDINGS INDICATES A SUBSTANTIAL CAP SUNDAY MORNING AND ERODING THROUGH THE DAY AS A HEAT SPIKE DEVELOPS AS SOUTHWEST WINDS DOWNSLOPE OFF THE MEXICAN PLATEAU. RAIN CHANCES INITIALLY ARE LIKELY TO BE LOW THAN INCREASE AS THE FORCING OF THE FRONT INCREASES. GFS TIMING FOR CONVECTION INITIATION SUNDAY EVENING AND OVERNIGHT WITH ECMWF LATE SUNDAY AFTERNOON AND EVENING THROUGH THE OVERNIGHT HOURS. FORECAST INDICATES A CUT BACK ON POPS AND INCREASE TEMPERATURES FOR THE DAYTIME AND THEN INCREASE THE RAIN CHANCES SUNDAY NIGHT. GFS/NAM AND ECMWF HAVE THE FRONT PUSHING SOUTH OF REGION WITH A COOLER AND MOIST NORTHEAST TO EAST FLOW MONDAY. GFS GUIDANCE IS AT LEAST 15 TO 20 DEGREES COOLER ON MONDAY WITH SLIGHT RECOVERY ON TUESDAY. THE EASTERLY UPSLOPE CONVERGENT FLOW AND PERSISTENT UPPER JET ENHANCING LIFT SHOULD KEEP A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE PICTURE. THUNDERSTORMS ARE NOT ANTICIPATED TO BE SEVERE BUT AN ISOLATED STRONG STORM CAN NOT BE RULED OUT WITH SOME ELEVATED BUT MUCH WEAKER CAPE. AS WE HEAD INTO TUESDAY AND THE REST OF THE WEEK...THE OLD FRONT BEGINS TO HEAD NORTH OR DISSIPATE BUT MIGHT TAKE MUCH OF THE DAY. RAIN CHANCES REMAIN MODERATELY HIGH AS AN UPPER TROUGH APPROACHES O NW MEXICO. MODEL DIFFERENCES CONTINUE WITH THE EVOLUTION, PALCEMENT AND MOVEMENT OF THE UPPER TROUGH. GFS IS STRONGER AND MOVES THE TROUGH INTO THE DESERT SOUTHWEST WHICH WILL STRENGTHEN OUR SOUTHERLY FLOW AND KEEPS US RELATIVELY DRIER. THE ECMWF KEEP THE TROUGH AXIS OVER THE PACIFIC COAST WITH A SLOWER TREND OF A STRONGER SOUTHERLY FLOW. THIS COULD KEEP THE RAIN CHANCES HIGHER. A BLEND OF THE TWO KEEPS SOME MENTION OF RAIN IN FORECAST BUT THE TREND IS LOWER. AS FOR TEMPERATURES WITH LOWER RAIN CHANCES TEMPERATURES SHOULD BE ON THE INCREASE. MARINE...NOW THROUGH SATURDAY NIGHT...SOUTHEAST WINDS AND SEAS WILL REMAIN BETWEEN2 TO 4 FEET OR LESS BUT NO SIGNIFICANT THREAT. HOWEVER...THE MAIN THREAT WILL BE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS IN THE EVENING AND OVERNIGHT. STORMS THAT DO BECOME STRONG CAN PRODUCE HEAVY RAIN...DAMAGING WINDS...HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. STAY TUNED FOR ANY UPCOMING CHANGES WITH THE CONVECTION. SUNDAY THROUGH WEDNESDAY...MODERATE SOUTHEAST FLOW TO BE INTERRUPTED MONDAY AND TUESDAY BY A LATE SEASON COLD FRONT. THE FRONT MOVES THROUGH THE COASTAL WATERS EARLY MONDAY WITH NORTHEAST FLOW INCREASING. WINDS TO APPROACH SMALL CRAFT ADVISORY CONDITIONS WITH BUILDING SEAS INTO TUESDAY AS THE PRESSURE GRADIENT REMAINS MODERATELY STRONG WITH HIGH PRESSURE BUILDING EXPANDING ACROSS THE NORTHERN GULF. THE RIDGE MOVES EAST MIDDLE OF THE WEEK WITH THE MODERATE SOUTHEAST FLOW RETURNING. SHOWERS AND THUNDERSTORMS TAKE A BRIEF REPRIEVE SUNDAY WITH AN INCREASE SUNDAY NIGHT THROUGH TUESDAY AS THE FRONT MOVES INTO THE REGION. && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Apr 17, 9:26 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 926 PM CDT FRI APR 17 2015 TXZ248>257-190230- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 926 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...REST OF TONIGHT A TORNADO WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...BROOKS STARR...AND HIDALGO COUNTIES UNTIL 2 AM CDT SATURDAY. OTHERWISE ...SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REMAINING PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY...PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES MONDAY THROUGH WEDNESDAY DUE TO STRONGER WINDS AND HIGHER SEAS. ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY DUE TO THE APPROACH AND PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... RESIDENTS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL...STRONG WINDS...TORNADOES...OR DAMAGE TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE TONIGHT. GMZ130-132-135-150-155-170-175-190230- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 926 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE LOWER TEXAS COASTAL WATERS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS POSSIBLE FOR ALL OR PORTIONS OF THE LOWER TEXAS COASTAL WATERS MONDAY AND TUESDAY DUE TO THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER OR DAMAGE TO THE UNITED STATES COAST GUARD OR NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.
In the hours before
Local storm report, Apr 17, 9:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
929 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL ZAPATA 26.89N 99.26W
04/17/2015 E1.00 INCH ZAPATA TX LAW ENFORCEMENT
ZAPATA COUNTY SHERIFFS OFFICE REPORTED QUARTER SIZE
HAIL NEAR THE CITY OF ZAPATA.
&&
EVENT NUMBER BRO1500024
TOMASELLISpecial weather statement, Apr 17, 10:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1008 PM CDT FRI APR 17 2015
TXZ249-180345-
JIM HOGG TX-
1008 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG AND
NORTHWESTERN BROOKS COUNTIES UNTIL 1045 PM CDT...
AT 1007 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SOUTH FORK ESTATES...OR 8 MILES SOUTHWEST OF JIM HOGG COUNTY
AIRPORT...MOVING SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...RANDADO...SOUTH FORK ESTATES...
THOMPSONVILLE AND HEBBRONVILLE BORDER PATROL STATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR PORTIONS OF
DEEP SOUTH TEXAS.
LAT...LON 2734 9855 2733 9852 2726 9853 2724 9849
2714 9849 2714 9847 2705 9847 2705 9842
2701 9842 2700 9874 2710 9895 2727 9895
2727 9880 2735 9880 2736 9863 2734 9862
2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0307Z 294DEG 32KT 2726 9883
CACERESThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:02 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 58 min |
| Apr 17, 9:23 PM CDT | Tornado Warning | BRO | Starr, Zapata | 22 min |
| Apr 17, 9:40 PM CDT | Tornado Warning | BRO | Starr | 35 min |
| Apr 17, 9:50 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 115 min |
| Apr 17, 9:52 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 53 min |
| Apr 17, 10:08 PM CDT | Special Weather Statement | BRO | Jim Hogg | 37 min |
| Apr 17, 10:28 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 2 hr |
| Apr 17, 10:37 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 23 min |
| Apr 17, 11:01 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy | 29 min |
| Apr 17, 11:07 PM CDT | Special Weather Statement | BRO | Kenedy | 38 min |
| Apr 17, 11:10 PM CDT | Special Marine Warning | BRO | 95 min | |
| Apr 17, 11:43 PM CDT | Special Weather Statement | BRO | Kenedy | 47 min |
| Apr 18, 8:32 AM CDT | Areal Flood Advisory | BRO | Zapata | 118 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.